Iowa, 2010Blizzard and Winter Storm in Iowa, December 11 to 12, 2010
December 11 to 12, 2010 · NWS DVN · 21 events in 21 counties and zones
A blizzard struck portions of eastern Iowa and western Illinois on December 11-12, 2010. A strong upper level disturbance and powerful jet stream began diving out of the northern Rockies.
Every event with a place to put it; 21 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 21
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A blizzard struck portions of eastern Iowa and western Illinois on December 11-12, 2010. A strong upper level disturbance and powerful jet stream began diving out of the northern Rockies. Low pressure then formed across the northern Plains and tracked into western Iowa. This cyclone then intensified considerably as it pushed into northern Illinois. Even though snowfall was generally only in the 1 to 4 inch range, strong winds gusting to 40 to 50 mph generated blizzard conditions in some locations. The worst blizzard conditions were observed west of Interstate 380/Highway 218 in eastern Iowa, and also in portions of western Illinois. Roads were impassable and drifts several feet high which stranded some motorists. The strong winds also toppled a tree onto a house in Marion, Iowa and flipped a metal shed off its cement foundation in Cedar Rapids, Iowa.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Dec 11, 3:06 PM CST, 2 hours 54 minutes earlier.
Area forecast discussion, Dec 11, 3:06 PM CST, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CST SAT DEC 11 2010
.SYNOPSIS...
MAJOR WINTER STORM IS RAPIDLY SHAPING UP OVER REGION TODAY. SNOW
HAS BEGUN FOR A FAIRLY LARGE MAJORITY OF THE CWA...THOUGH A SECTION
ALONG I80 FROM THE QUAD CITIES EAST STILL HAS NOT SWITCHED TO
SNOW...BUT IS NOT VERY FAR FROM IT WITH TEMPERATURES IN THE MID 30S
AND THE COLD FRONT THROUGH ABOUT A MANCHESTER...TO MUSCATINE...TO
GALESBURG LINE AS OF 2 PM THIS AFTERNOON. SURFACE LOW IS NOW
POSITIONED WEST OF WATERLOO...WITH A MINIMUM PRESSURE JUST UNDER
1000MB...STRONGER THAN NEARLY ALL THE MODELS SHOWED. FROM SATELLITE
IMAGERY...500MB LOW IS NOW OVER CENTRAL IOWA...APPROACHING THE DES
MOINES AREA. VERY HEAVY SNOW OCCURRING FROM EASTERN NEBRASKA AND
WESTERN IOWA...UP INTO SOUTHERN MINNESOTA AND WESTERN WISCONSIN.
WINDS OF 25 TO 35 MPH OVER WESTERN IOWA...EASTERN NEBRASKA...AND
SOUTHWEST MINNESOTA WITH GUSTS 45-55+...YIELDING BLIZZARD CONDITIONS
OVER THESE SAME AREAS. BACK TO OUR AREA...WE ARE ABOUT TO GET DRY
SLOTTED- THE WATER VAPOR IMAGERY IS SHOWING A VERY STRONG DRY SLOT
WRAPPING UP INTO IOWA FROM MISSOURI...AND THERE IS NO SNOW OR JUST
FLURRIES REPORTED ACROSS CENTRAL IOWA WHERE THE DRY SLOT IS...BEFORE
THE DEFORMATION ZONE SNOWS SET IN.
&&
.SHORT TERM...TONIGHT AND SUNDAY...
FORECAST FOCUS ON BLIZZARD WITH LIFE THREATENING CONDITIONS TONIGHT
AND SUNDAY. BLIZZARD WARNINGS IN EFFECT FOR THE ENTIRE DVN CWA.
POTENT SYSTEM COMING RIGHT ACROSS THE DVN CWA WITH IMPRESSIVE
RISE/FALL COUPLET. HIGH WINDS SHOULD COMMENCE LATER THIS EVENING IN
OUR WESTERN CWA AND SPREAD EASTWARD ACROSS THE ENTIRE CWA OVERNIGHT.
BAND OF SNOW SHOULD ANCHOR ALONG HIGHWAY 20 WITH DEFORMATION SNOW
NOW IN WESTERN IA SPREADING EASTWARD OVERNIGHT. EXPECT TOTAL
ACCUMULATIONS FROM THIS AFTERNOON THROUGH SUNDAY OF 6 TO 9 INCHES
ALONG HIGHWAY 20 TAPERING TO 3 TO 5 ALONG THE I-80 CORRIDOR TO
AROUND 3 INCHES IN OUR SOUTHERN CWA. WITH ARCTIC AIR RAPIDLY
OVERSPREADING THE CWA THIS WILL BE A DRY FLUFFY SNOW...EASILY BLOWN
AROUND CREATING BLIZZARD CONDITIONS WITH NEAR ZERO VISIBILITY IN
MANY AREAS. STORM SYSTEM WILL GRADUALLY MOVE EAST OF THE CWA WITH
WINDS SLOWLY RELAXING LATER IN THE AFTERNOON INTO SUNDAY EVENING.
MIN TEMPS SHOULD RANGE FROM THE SINGLE DIGITS NW TO THE TEENS SE.
MAX TEMPS ON SUNDAY WILL BE DROPPING DURING THE DAY REACHING NEAR
ZERO IN THE NW TO 10 TO 15 SE.
WIND SPEEDS...STRONGEST SPEEDS SHOULD OCCUR FROM ABOUT MIDNIGHT
TONIGHT TO ABOUT NOON SUNDAY. INCREDIBLE WINDS OF 60 TO 70 KNOTS AT
2-3K FT. EXPECT FREQUENT SURFACE GUSTS TO 50 MPH WITH AT LEAST 60
MPH GUSTS EXPECTED FOR A TIME DURING THE PEAK OF THE EVENT. HAHN
RULE WORKS REALLY WELL FOR GUSTS AND HAVE ALREADY SEEN THESE SPEEDS
AT KFSD THIS AFTERNOON. COMBINED WITH LIGHT TO MODERATE SNOW AND
ARCTIC AIR THIS WILL BE A LIFE THREATENING EVENT FOR ANYONE STRANDED.
.LONG TERM...SUNDAY NIGHT THROUGH NEXT SATURDAY...
WELL BELOW NORMAL TEMPERATURES THIS PERIOD WITH ANOTHER SHOT OF SNOW
ABOUT WEDNESDAY INTO THURSDAY. FOR NOW HAVE CHANCE POPS TO COVER
THIS BUT WILL WORRY ABOUT THAT SYSTEM LATER. COLDEST PERIOD FROM
SUNDAY NIGHT THROUGH TUESDAY WITH SOME MODERATION THEREAFTER. EXPECT
HEADLINES FOR WIND CHILLS FOR SUNDAY NIGHT INTO MONDAY WITH WIND
CHILLS AS LOW AS 20 TO 30 BELOW.
..HAASE..
&&
.AVIATION...
CURRENT BAND OF PRECIPITATION HAS WIDESPREAD IFR TO LIFR CIGS AND
VSBYS WITH A RAIN SNOW MIXTURE. IT HAS ENDED ALREADY AT KBRL AND
KCID...AND SHOULD END FOR KMLI AROUND 4-5PM...AND KDBQ 5-6PM. CIGS
AND VSBYS SHOULD LIFT TO MVFR FOR KBRL...KCID AND KMLI FOR SEVERAL
HOURS...AND MAY ALSO LIFT AT KDBQ FOR A SHORTER TIME FRAME. SNOW
SHOULD SPREAD IN AGAIN FROM THE NORTHWEST...QUICKLY DROPPING
VISIBILITIES AND CEILINGS TO LIFR IN SNOW. WINDS...WHICH HAVE BEEN
FLUCTUATING AROUND 10-15MPH WITH GUSTS TO NEAR 20 AS THEY GRADUALLY
SWITCH FROM SOUTH TO WEST...WILL INCREASE TONIGHT. VERY STRONG
WINDS WILL SPREAD IN FROM THE WEST...WITH NORTH WINDS SUSTAINED AT
25-30KTS GUSTING OVER 40KTS BEGINNING AROUND MIDNIGHT...AND
AFFECTING ALL 4 TAF SITES BY 4 AM. THESE WINDS WILL BLOW THE
FALLING AND FALLEN SNOW AROUND TO REDUCE VISIBILITIES TO LIFR
THROUGH THE DAY ON SUNDAY. ..LE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...BLIZZARD WARNING FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DES MOINES-DUBUQUE-
HENRY IA-IOWA-JACKSON-JEFFERSON-JOHNSON-JONES-KEOKUK-LEE-
LINN-LOUISA-MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.
IL...BLIZZARD WARNING FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY FOR
JO DAVIESS-ROCK ISLAND.
BLIZZARD WARNING FROM 3 AM TO 9 PM CST SUNDAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-
STEPHENSON-WARREN-WHITESIDE.
MO...BLIZZARD WARNING FROM 9 PM THIS EVENING TO 6 PM CST SUNDAY FOR
CLARK-SCOTLAND.
&&
HAASE/LEHazardous weather outlook, Dec 11, 3:48 PM CST, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
348 PM CST SAT DEC 11 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-122200-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
348 PM CST SAT DEC 11 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...THIS AFTERNOON AND TONIGHT
BLIZZARD AND LIFE THREATENING CONDITIONS WILL BE BEGINNING WEST OF
THE MISSISSIPPI RIVER LATER THIS EVENING...SPREADING EASTWARD INTO
ILLINOIS LATER TONIGHT. SNOW AND VERY COLD TEMPERATURES...COMBINED
WITH FREQUENT WIND GUSTS OVER 50 MPH CAN BE EXPECTED. A BLIZZARD
WARNING IS IN EFFECT FOR ALL OF THE AREA TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
BLIZZARD AND LIFE THREATENING CONDITIONS WILL CONTINUE ON SUNDAY.
SNOW WILL GRADUALLY END BUT WIND GUSTS OVER 50 MPH IN THE MORNING
WILL ONLY GRADUALLY DIMINISH FROM WEST TO EAST. A BLIZZARD WARNING
IS IN EFFECT FOR ALL OF THE AREA ON SUNDAY.
VERY COLD TEMPERATURES SUNDAY NIGHT AND MONDAY WILL CREATE WIND
CHILL READINGS AS LOW AS 20 TO 30 BELOW.
THERE WILL BE ANOTHER CHANCE FOR SNOW WEDNESDAY INTO THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. HOWEVER SNOW AND
EXCESSIVE BLOWING AND DRIFTING REPORTS WOULD BE APPRECIATED
TONIGHT AND SUNDAY. WIND GUSTS OVER 40 MPH WILL ALSO BE APPRECIATED.
HAASE
In the hours before
Local storm report, Dec 11, 4:31 PM CST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 PM CST SAT DEC 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM SNOW HAZLETON 42.62N 91.91W
12/11/2010 M2.5 INCH BUCHANAN IA CO-OP OBSERVER
&&
LEGROLocal storm report, Dec 11, 4:34 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
434 PM CST SAT DEC 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM SNOW FREEPORT 42.29N 89.63W
12/11/2010 E2.0 INCH STEPHENSON IL BROADCAST MEDIA
&&
LEGROLocal storm report, Dec 11, 4:50 PM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 PM CST SAT DEC 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM SNOW DUBUQUE 42.50N 90.69W
12/11/2010 M2.6 INCH DUBUQUE IA TRAINED SPOTTER
MEASURED 0.6 INCHES IN THE LAST HOUR. UPDATED TOTAL.
&&
LEGROLocal storm report, Dec 11, 5:03 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
503 PM CST SAT DEC 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM SNOW 2 W DUBUQUE 42.50N 90.74W
12/11/2010 M2.3 INCH DUBUQUE IA TRAINED SPOTTER
LIGHT SNOW CONTINUES.
&&
BILLNLocal storm report, Dec 11, 5:54 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
554 PM CST SAT DEC 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM SNOW GALENA 42.42N 90.43W
12/11/2010 M2.5 INCH JO DAVIESS IL CO-OP OBSERVER
&&
LEGROLocal storm report, Dec 11, 6:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
600 PM CST SAT DEC 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM SNOW DUBUQUE 42.50N 90.69W
12/11/2010 M3.8 INCH DUBUQUE IA OFFICIAL NWS OBS
&&
LEGROEvent by event
15 winter weather, 5 blizzard, 1 winter storm. Local standard time, as filed.
Blizzard, Benton
- When
- December 11, 6:00 PM CST to December 12, 9:00 AM CST
- Where
- Benton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.080, -92.066 (the zone’s center; the record gives no point)
A trained spotter 3 miles southeast of Keystone reported whiteout conditions with 2 to 3 foot drifts at 0350 CST. Wind gusts were measured at 54 mph.
Blizzard, Buchanan
- When
- December 11, 6:00 PM CST to December 12, 10:00 AM CST
- Where
- Buchanan forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.471, -91.838 (the zone’s center; the record gives no point)
Blizzard, Iowa
- When
- December 11, 7:00 PM CST to December 12, 10:00 AM CST
- Where
- Iowa forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.686, -92.065 (the zone’s center; the record gives no point)
A trained spotter reported visibility less than a quarter of a mile in blowing snow, with whiteout conditions at 2246 CDT. The spotter reported he had never seen conditions deteriorate this rapidly in 55 years.
Winter Weather, Linn
- When
- December 11, 7:05 PM CST to December 12, 10:00 AM CST
- Where
- Linn forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.079, -91.599 (the zone’s center; the record gives no point)
A trained spotter in Cedar Rapids reported strong winds flipped a metal shed off it's cement foundatation at 0400 CST during an intense winter storm. Also, KCRG-TV reported a tree fell onto a house in Marion at 0100 CST due to wind gusts to 50 mph. The tree fell right over the window of their baby's room who was not injured.
Winter Weather, Jones
- When
- December 11, 8:30 PM CST to December 12, 10:00 AM CST
- Where
- Jones forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.121, -91.131 (the zone’s center; the record gives no point)
Winter Weather, Cedar
- When
- December 11, 9:00 PM CST to December 12, 10:00 AM CST
- Where
- Cedar forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.772, -91.132 (the zone’s center; the record gives no point)
Blizzard, Jefferson
- When
- December 11, 9:00 PM CST to December 12, 10:00 AM CST
- Where
- Jefferson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.032, -91.949 (the zone’s center; the record gives no point)
Winter Storm, Delaware
- When
- December 11, 9:00 PM CST to December 12, 11:00 AM CST
- Where
- Delaware forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.471, -91.367 (the zone’s center; the record gives no point)
A trained spotter in Edgewood estimated snowfall of 6.5 inches.
Blizzard, Keokuk
- When
- December 11, 9:30 PM CST to December 12, 10:00 AM CST
- Where
- Keokuk forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.337, -92.179 (the zone’s center; the record gives no point)
Winter Weather, Johnson
- When
- December 11, 9:55 PM CST to December 12, 10:00 AM CST
- Where
- Johnson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.672, -91.588 (the zone’s center; the record gives no point)
Winter Weather, Washington
- When
- December 11, 9:55 PM CST to December 12, 10:00 AM CST
- Where
- Washington forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.336, -91.718 (the zone’s center; the record gives no point)
Winter Weather, Clinton
- When
- December 11, 10:00 PM CST to December 12, 11:00 AM CST
- Where
- Clinton forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.898, -90.532 (the zone’s center; the record gives no point)
Winter Weather, Louisa
- When
- December 11, 10:00 PM CST to December 12, 10:30 AM CST
- Where
- Louisa forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.219, -91.260 (the zone’s center; the record gives no point)
Winter Weather, Muscatine
- When
- December 11, 10:00 PM CST to December 12, 10:00 AM CST
- Where
- Muscatine forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.484, -91.113 (the zone’s center; the record gives no point)
Winter Weather, Scott
- When
- December 11, 10:00 PM CST to December 12, 10:00 AM CST
- Where
- Scott forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 41.637, -90.623 (the zone’s center; the record gives no point)
Winter Weather, Van Buren
- When
- December 11, 10:00 PM CST to December 12, 11:00 AM CST
- Where
- Van Buren forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.753, -91.950 (the zone’s center; the record gives no point)
Winter Weather, Jackson
- When
- December 11, 10:30 PM CST to December 12, 11:00 AM CST
- Where
- Jackson forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.172, -90.574 (the zone’s center; the record gives no point)
Winter Weather, Henry
- When
- December 11, 11:00 PM CST to December 12, 11:00 AM CST
- Where
- Henry forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.988, -91.544 (the zone’s center; the record gives no point)
Winter Weather, Lee
- When
- December 11, 11:45 PM CST to December 12, 9:00 AM CST
- Where
- Lee forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.642, -91.479 (the zone’s center; the record gives no point)
Winter Weather, Des Moines
- When
- December 12, 12:15 AM CST to 12:00 PM CST
- Where
- Des Moines forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.923, -91.181 (the zone’s center; the record gives no point)
Winter Weather, Dubuque
- When
- December 12, 12:30 AM CST to 12:00 PM CST
- Where
- Dubuque forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 42.469, -90.882 (the zone’s center; the record gives no point)
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Illinois, December 11 to 12, 20101 death · 8 injured · 18 events
- Blizzard in Wisconsin, December 11 to 12, 20101 death · 7 injured · 17 events
- Blizzard and Winter Storm in Wisconsin, December 11 to 13, 20101 death · $50,000 · 61 kt wind · 32 events
- Blizzard in Iowa, December 11 to 12, 2010$3.3 million · 43 events
- Strong Wind in Arkansas, December 11 to 12, 2010$1.4 million · 45 events
- Winter Storm in Michigan, December 11 to 12, 2010$1.3 million · 4 events
- Hail and Damaging Winds in Mississippi, December 11, 20101 injured · $65,000 · 1.25 in hail · 14 events
- Blizzard and High Wind in Nebraska, December 11 to 12, 20104 injured · $5,000 · 50 kt wind · 27 events
- Winter Storm and Coastal Flood in Indiana, December 11 to 13, 2010$95,000 · 7 events
- Blizzard in Minnesota, December 11, 20102 injured · 8 events
- Winter Storm in Michigan, December 11 to 13, 201018 events
- Blizzard and Winter Storm in Minnesota, December 11 to 12, 201014 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 272596, 272597, 272605, 272737, 272734, 272598, 272607, 273893, 272735, 272608, 272742, 272599, 272738, 272739, 272740, 272741, 272606, 272604, 272736, 272602, 272603.